Coupled fixed point theorems in partially ordered metric spaces

Rommel O. Gregorio

Abstract


In this paper we prove coupled fixed point theorems of multivalued mappings in partially ordered metric spaces by utilizing the combination of multivalued monotone iterative technique and multivalued contraction principle. We also establish some results on the stability of coupled fixed point sets of multivalued mappings in partially ordered metric spaces.

Full Text: PDF

How to Cite this Article:

Rommel O. Gregorio, Coupled fixed point theorems in partially ordered metric spaces, Advances in Fixed Point Theory, Vol 9, No 1 (2019), 17-28

Copyright © 2019 Rommel O. Gregorio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.